# SDR CALA2012111900801

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 44,287 hours, 16,063 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 651782121
- Part serial: 4677
- Condition: Leaking
- Location: Hyd System
- Part time: 26,206 hours, 9,232 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, K
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE,  NR 1 ENGINE HYD PUMP "LIGHT" CAME ON, HYD QTY WAS AT 20 PERCENT AND DROPPING AT 0 PERCENT, HYD PUMP LIGHT CAME ON.  RAN QRH FOR BOTH; MAIN GEAR DOWN.  TROUBLE SHOT IAW FIM 29-10 TSK 812, FOUND RUPTURED SEAL AT HYD SYS "A" PRESS MODULE PLUG.  R & R; SEAL IAW MM 29-11-71, LEAK AND OPS CHECKED GOOD,
